# SDR KCSA081428

- Difficulty date: August 27, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 74,468 hours, 19,765 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON AT NAC STA-221.9 BULKHEAD WEB CHAFFED AT HYD PRESSURE LINE.
